Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 4, 2016, 5:58 AM EDT for Hillsborough County, Pasco County, Pinellas County, Florida. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2016, 5:58 AM EDT (09:58 UTC)
- Expired
- May 4, 2016, 6:45 AM EDT
- In force
- 47 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hillsborough County, FL, Pasco County, FL, Pinellas County, FL
The radar
The Tampa radar (KTBW), 62 km from the middle of the area, began a volume at 09:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 6:16 AM EDT | TSTM WND DMG | Tarpon Springs, FL | MEDIUM SIZED TREE SNAPPED. |
| May 4, 6:21 AM EDT | MARINE TSTM WIND 55 | 4 Nnw Holiday, FL | A HOME WEATHER STATION ON THE COAST NEAR NEW PORT RICHEY MEASURED A WIND GUST OF 48 KNOTS. |
| May 4, 6:30 AM EDT | TSTM WND DMG | 4 E Dunedin, FL | LARGE OAK TREE DOWN ON BEAVER DR IN THE SPRINGDALE SUBDIVISION. |
| May 4, 6:30 AM EDT | TSTM WND DMG | 5 Ese Palm Harbor, FL | MEDIUM SIZED TREE SNAPPED. |
| May 4, 6:41 AM EDT | TSTM WND GST 43 | 3 Nw Town 'N' Country, FL | MESONET STATION 2 NW TOWN 'N' COUNTRY /D5723/ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 10.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1469 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
308
WUUS52 KTBW 040958
SVRTBW
FLC057-101-103-041045-
/O.NEW.KTBW.SV.W.0033.160504T0958Z-160504T1045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
558 AM EDT WED MAY 4 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
SOUTHWESTERN PASCO COUNTY IN WEST CENTRAL FLORIDA...
PINELLAS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 645 AM EDT
* AT 557 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF PALM HARBOR...OR 10 MILES WEST OF HOLIDAY...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...NEW PORT
RICHEY EAST...KEYSTONE...BEACON SQUARE...EAST LAKE...TOWN 'N' COUNTRY...
CITRUS PARK...SAFETY HARBOR...OLDSMAR...TRINITY...WESTCHASE...CRYSTAL
BEACH...ODESSA...ELFERS...JAY B STARKEY WILDERNESS PARK AND CALADESI
ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2828 8280 2828 8254 2796 8259 2796 8290
2812 8288 2821 8292
TIME...MOT...LOC 0957Z 273DEG 37KT 2815 8291
HAIL...0.75IN
WIND...60MPH
$$1 follow-up statement
623
WWUS52 KTBW 041009
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
609 AM EDT WED MAY 4 2016
FLC057-101-103-041045-
/O.CON.KTBW.SV.W.0033.000000T0000Z-160504T1045Z/
HILLSBOROUGH FL-PASCO FL-PINELLAS FL-
609 AM EDT WED MAY 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM EDT
FOR NORTHWESTERN HILLSBOROUGH...SOUTHWESTERN PASCO AND PINELLAS
COUNTIES...
AT 607 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HONEYMOON
ISLAND...CALADESI ISLAND... AND CLEARWATER BEACH...MOVING EAST AT 40
MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
TAMPA...CLEARWATER...NEW PORT RICHEY...HOLIDAY...PALM HARBOR...NEW PORT
RICHEY EAST...KEYSTONE...BEACON SQUARE...EAST LAKE...TOWN 'N' COUNTRY...
CITRUS PARK...SAFETY HARBOR...OLDSMAR...TRINITY...WESTCHASE...CRYSTAL
BEACH...ODESSA...ELFERS...JAY B STARKEY WILDERNESS PARK AND CALADESI
ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2828 8280 2828 8254 2796 8259 2796 8290
2812 8288 2821 8292
TIME...MOT...LOC 1007Z 273DEG 37KT 2814 8278
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:45 AM EDT, 2 hours 13 minutes earlier.
Area forecast discussion, May 4, 3:45 AM EDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 345 AM EDT WED MAY 4 2016 .SHORT TERM (TODAY - THURSDAY)... THE FORECAST PROCESS STARTS OUT THIS MORNING WITH A BIT OF A MIXED SIGNAL. WHILE VIRTUALLY ALL AVAILABLE MODEL GUIDANCE SHOWED THAT BY 06Z...SIGNIFICANT CONVECTION WOULD BE ONGOING OVER THE NORTHERN PORTIONS OF THE THE WARNING AREA AHEAD OF AN APPROACHING COLD FRONT...WHEN 06Z CAME AROUND...CLEAR SKIES WERE BEING OBSERVED INSTEAD OF SHOWERS AND THUNDERSTORMS. EVEN NOW AS THE RADAR IS FINALLY INDICATING SHOWERS ARE DEVELOPING OVER THE LOOP CURRENT AND PUSHING EAST TOWARDS THE FLORIDA PENINSULA...GOES WATER VAPOR SATELLITE IMAGERY IS SHOWING THAT A LARGE SWATH OF DRY MID LEVEL AIR IS POSITIONED ALONG THE FRONTAL BOUNDARY EXTENDING FROM NORTHERN FLORIDA THROUGH THE NORTHWESTERN GULF. NEVERTHELESS...BETTER MOISTURE TO THE SOUTH OF THIS DRY AIR AND STRONG DIFFLUENCE ALOFT WILL MAKE SHOWERS AND STORMS HARD TO AVOID BY LATER THIS MORNING. SO DESPITE THE SLOW START TO THE RAIN EVENT...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TODAY...WITH NEARLY 100 PERCENT CHANCES FOR RAIN AT ANY POINT IN THE WARNING AREA BY THIS EVENING. WITH 500 MB TEMPERATURES AROUND -11C AND MODERATE SHEAR VALUES...THE POTENTIAL EXISTS FOR A FEW STRONGER THUNDERSTORMS TODAY...WITH DAMAGING WIND GUSTS AND HEAVY RAIN THE MOST LIKELY HAZARDS. ANY REMAINING THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY SHORTLY AFTER SUNSET TONIGHT AS THE FRONT PASSES INTO SOUTH FLORIDA. A COOLER AND DRIER AIRMASS WILL FILL IN...WITH LOWS TONIGHT FORECAST TO FALL INTO THE UPPER 50S AND 60S. THURSDAY WILL BE FAIRLY BREEZY...BUT OTHERWISE PLEASANT...WITH NOTICEABLY LOWER HUMIDITY AND HIGH TEMPERATURES IN THE UPPER 70S AND LOW 80S. .MID/LONG TERM (THURSDAY NIGHT-TUESDAY)... DRY MILD CONDITIONS EXPECTED DURING THE MID/LONG TERM PERIOD. HIGH AMPLITUDE U/L BLOCKING PATTERN WILL PERSIST WITH CUT-OFF LOWS ALONG EAST COAST AND STRONG RIDGING THROUGH THE CENTRAL PART OF THE COUNTRY. DEEP EAST COAST U/L LOW WITH ANOMALOUSLY LOW HEIGHTS OVER THE MID ATLANTIC AND FLORIDA WILL GRADUALLY LIFT NORTH FRIDAY AND SATURDAY...AND WILL BE CAPTURED BY A NORTHERN STREAM DISTURBANCE WHICH WILL PUSH ACROSS THE GREAT LAKES SATURDAY NIGHT AND SUNDAY CAUSING THE EAST COAST LOW TO OPEN UP AND MOVE OVER THE WESTERN ATLANTIC. U/L RIDGING IN ITS WAKE OVER THE GULF OF MEXICO AND LOWER MISSISSIPPI VALLEY WILL ALLOW HEIGHTS TO BUILD SIGNIFICANTLY OVER THE FLORIDA PENINSULA WITH INCREASING SUBSIDENCE OVER THE FORECAST AREA. THE WEST COAST SYSTEM WILL GRADUALLY PUSH EAST OVER THE GREAT BASIN OVER THE WEEKEND...AND OVER THE CENTRAL PLAINS EARLY NEXT WEEK. THIS SYSTEM WILL FINALLY BE PICKED UP BY A STRONG NORTHERN STREAM DISTURBANCE OVER CENTRAL CANADA DURING THE MIDDLE OF NEXT WEEK CAUSING THE LOW TO OPEN UP WITH AN U/L TROUGH EXTENDING THROUGH THE MISSISSIPPI VALLEY. THE U/L RIDGE OVER THE GULF OF MEXICO AND FLORIDA WILL HOLD OVER THE REGION MONDAY AND TUESDAY. AT THE SURFACE...A SECONDARY COLD FRONT WILL PUSH SOUTH OF THE FORECAST AREA THURSDAY NIGHT WITH UNSEASONABLY DRIER COOLER AIR ADVECTING ACROSS THE REGION. THIS MAY BE THE LAST SHOT OF COOLISH WEATHER BEFORE THE HEAT OF SUMMER BEGINS TO SET IN. SURFACE HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI VALLEY AND FLORIDA IN THE WAKE OF THE COLD FRONT FRIDAY WITH TEMPERATURES ABOUT 10 DEGREES BELOW CLIMATIC NORMALS...AND DEW POINTS DROPPING INTO THE MID 40S NORTH TO THE LOWER 50S SOUTH. THE SURFACE HIGH WILL SLOWLY SLIDE OVER THE NORTHEAST GULF OF MEXICO OVER THE WEEKEND WITH TEMPERATURES MODERATING SEVERAL DEGREES EACH DAY. THE SURFACE HIGH WILL SHIFT EAST OF FLORIDA EARLY NEXT WEEK WITH BOUNDARY LAYER WINDS BECOMING EAST TO SOUTHEAST ALLOWING L/L MOISTURE TO INCREASE WITH DEW POINTS CLIMBING BACK INTO THE 60S. && .AVIATION... MOSTLY VFR CONDITIONS ARE PERSISTING SO FAR EARLY THIS MORNING...THOUGH OCCASIONAL MVFR OR BRIEF IFR CEILINGS AND VISIBILITIES HAVE BEEN BREAKING THROUGH. THROUGH SUNRISE...INCREASING ATMOSPHERIC MOISTURE IS EXPECTED TO RESULT IN MORE WIDESPREAD MVFR CEILINGS...WITH ISOLATED POCKETS OF IFR. WIDESPREAD THUNDERSTORMS ARE FORECAST TO DEVELOP AND MOVE INTO THE AREA THROUGH THE REST OF THE MORNING AND TRAVEL SOUTH THROUGHOUT THE DAY BEFORE EXITING THIS EVENING...WITH EXTENDED PERIODS OF REDUCED FLIGHT CATEGORIES EXPECTED. && .MARINE... AN APPROACHING COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TODAY WITH WIDESPREAD THUNDERSTORMS AND BUILDING WINDS AND SEAS. BEHIND THE FRONT NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT EXERCISE CAUTION LEVELS AND WILL AT TIMES APPROACH ADVISORY THRESHOLDS THROUGH THURSDAY EVENING. CONDITIONS WILL IMPROVE ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. && .FIRE WEATHER... WIDESPREAD THUNDERSTORMS WILL MOVE THROUGH TODAY ASSOCIATED WITH A PASSING COLD FRONT. DRIER AIR WILL FILL IN BEHIND THE FRONT...WITH RELATIVE HUMIDITY PERCENTAGES DROPPING INTO THE MID TO UPPER 30S ON THURSDAY AND FRIDAY AFTERNOONS...AND LOW 30S AND UPPER 20S SATURDAY AFTERNOON. BREEZY WINDS THURSDAY COULD CONTRIBUTE TO LOCALIZED RED FLAG CONDITIONS...WHILE SEVERAL HOURS OF LOW RH ON SATURDAY COULD TRIGGER A RED FLAG WARNING FOR COUNTIES THAT SEE ERC VALUES CLIMBING TO 37 OR HIGHER. && .PRELIMINARY POINT TEMPS/POPS... TPA 79 67 78 61 / 100 10 10 0 FMY 82 68 84 61 / 100 50 10 10 GIF 79 63 78 57 / 100 20 10 0 SRQ 79 69 80 61 / 100 20 10 0 BKV 80 61 77 51 / 90 10 10 0 SPG 79 69 78 64 / 100 10 10 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/FLEMING MID TERM/LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, May 4, 4:41 AM EDT, 1 hour 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 441 AM EDT WED MAY 4 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-050845- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 441 AM EDT WED MAY 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A COLD FRONT WILL PUSH ACROSS THE REGION TODAY WITH NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY BE SEVERE AND WILL BE CAPABLE OF PRODUCING STRONG DAMAGING WINDS...LARGE HAIL...LOCALLY HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...FIRE WEATHER IMPACT... MUCH DRIER AIR WILL ADVECT ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA THURSDAY THROUGH SATURDAY. RELATIVE HUMIDITY LEVELS MAY DROP BELOW 35 PERCENT ACROSS MUCH OF THE REGION EACH AFTERNOON AND CRITICAL FIRE WEATHER CONDITIONS MAY OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. OGLESBY
In the hours before
Special weather statement, May 4, 4:03 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 AM EDT WED MAY 4 2016
FLZ043-142-148-242-248-249-040900-
COASTAL CITRUS-INLAND HERNANDO-SUMTER-INLAND PASCO-INLAND
CITRUS-COASTAL HERNANDO-
403 AM EDT WED MAY 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUMTER...
HERNANDO...NORTHEASTERN PASCO AND CITRUS COUNTIES...
AT 402 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEEKI WACHEE
GARDENS...OR 12 MILES SOUTHWEST OF HOMOSASSA SPRINGS...MOVING EAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...
BEVERLY HILLS...WEEKI WACHEE...CRYSTAL RIVER AIRPORT...HERNANDO COUNTY
AIRPORT...NORTH WEEKI WACHEE...HILL 'N DALE...SOUTH BROOKSVILLE...
INVERNESS HIGHLANDS NORTH...TIMBER PINES...BLACK DIAMOND...WEEKI WACHEE
GARDENS...NORTH BROOKSVILLE...HOMOSASSA...INVERNESS HIGHLANDS SOUTH AND
INVERNESS AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2891 8277 2893 8278 2901 8239 2896 8231
2896 8211 2848 8212 2848 8225 2844 8225
2846 8274 2858 8272 2877 8281
TIME...MOT...LOC 0802Z 273DEG 24KT 2864 8263Special weather statement, May 4, 5:03 AM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
503 AM EDT WED MAY 4 2016
FLZ043-248-249-040945-
INLAND HERNANDO-SUMTER-INLAND PASCO-
503 AM EDT WED MAY 4 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SUMTER...EASTERN
HERNANDO...NORTHEASTERN PASCO AND NORTHWESTERN POLK COUNTIES...
AT 502 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HILL 'N DALE...
OR 9 MILES EAST OF BROOKSVILLE...MOVING EAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BROOKSVILLE...DADE CITY...BUSHNELL...HILL 'N DALE...SOUTH BROOKSVILLE...
NORTH BROOKSVILLE...RIDGE MANOR...CENTER HILL...WEBSTER...TARRYTOWN...
LACOOCHEE...NOBLETON...LAKE LINDSEY...DADE CITY NORTH...CROOM...BLANTON
AND THE GREEN SWAMP.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2865 8238 2866 8196 2831 8196 2831 8199
2832 8200 2832 8205 2845 8243
TIME...MOT...LOC 0902Z 272DEG 23KT 2855 8223The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:28 AM EDT | Special Marine Warning | TBW | 47 min | |
| May 4, 4:03 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 57 min |
| May 4, 4:18 AM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 42 min |
| May 4, 4:38 AM EDT | Special Marine Warning | TBW | 52 min | |
| May 4, 5:03 AM EDT | Special Weather Statement | TBW | Sumter | 42 min |
| May 4, 5:24 AM EDT | Areal Flood Advisory | TBW | Hernando | 96 min |
| May 4, 5:31 AM EDT | Special Marine Warning | TBW | 59 min | |
| May 4, 6:12 AM EDT | Special Marine Warning | TBW | 63 min | |
| May 4, 6:26 AM EDT | Special Weather Statement | TBW | Levy | 49 min |
| May 4, 6:28 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 47 min |
| May 4, 6:32 AM EDT | Special Marine Warning | TBW | 58 min | |
| May 4, 7:14 AM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 46 min |
| May 4, 7:17 AM EDT | Special Marine Warning | TBW | 58 min | |
| May 4, 8:04 AM EDT | Special Weather Statement | TBW | Hardee, Hillsborough, Manatee, Polk | 56 min |
| May 4, 8:12 AM EDT | Areal Flood Advisory | TBW | Pinellas | 63 min |
| May 4, 8:36 AM EDT | Special Marine Warning | TBW | 54 min | |
| May 4, 9:28 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 92 min |
| May 4, 10:02 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 58 min |
| May 4, 10:47 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 88 min |
| May 4, 11:07 AM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Manatee, Sarasota | 53 min |
| May 4, 11:10 AM EDT | Special Weather Statement | TBW | Citrus | 35 min |
| May 4, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| May 4, 12:16 PM EDT | Areal Flood Advisory | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 119 min |
| May 4, 12:16 PM EDT | Special Weather Statement | TBW | Charlotte, Lee, Sarasota | 59 min |
| May 4, 1:17 PM EDT | Special Weather Statement | TBW | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.